Research ArticleOpen accessS-Numbers of Weighted Shift Operators on P-Summable Formal Entire Functions of M-VariablesNashat Faried, Z.A. Hassanain, H. Abd El Ghaffar, A. LokmanJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 3 May 2019 · 6,922 accessesView PDFCite
Author
1 article in our journalsZ.A. Hassanain
El-Gazeera High Institute for Engineering and Technology, EgyptArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.